Skip to content
uncontrolled bs
avatar
An_248833 posted:
cant get BS down high in am and pm even take an extra shot of insulin at night before bed with no food and thats also with lantus. don't eat after supper. have a lot of stress now. could this be it BS in pm 286 in am its 196!
Reply
 
avatar
davedsel57 responded:
This is something you must discuss with your doctor asap.
Click on my user name or avatar picture to read my story.

Blessings,

Dave


Helpful Tips

Eliminating "Popular" Discussions Confusion
WebMD continues to post older (i.e., inactive) discussions under the heading [POPULAR Discussions>. This often triggers fresh responses ... More
Was this Helpful?
3 of 10 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.